×

General L-functions. (English) Zbl 0485.10030


MSC:

11M35 Hurwitz and Lerch zeta functions
11R42 Zeta functions and \(L\)-functions of number fields
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bartz, K. M., On a theorem of A. V. Sokolowskii, Acta Arith., 34, 113-126 (1978) · Zbl 0333.12008
[2] Berndt, B. C., On the zeros of a class of Dirichlet series, I, Illinois J. Math., 14, 244-258 (1970) · Zbl 0188.34701
[3] Chandrasekharan, K.; Narasimhan, R., The approximate functional equation for a class of zeta functions, Math. Ann., 152, 30-64 (1963) · Zbl 0116.27001
[4] Birch, B. J.; Swinnerton-Dyer, H. P. F., Notes on elliptic curves, I, II, J. Reine Angew. Math., 212, 7-25 (1963) · Zbl 0118.27601
[5] Deligne, P., La conjecture de Weil, I, Publ. Math. I.H.E.S., 43, 273-307 (1973) · Zbl 0287.14001
[6] Deligne, P., La conjecture de Weil, II, Publ. Math. I.H.E.S., 52, 137-252 (1980) · Zbl 0456.14014
[7] Fogels, E., On the zeros of Hecke’s L-functions, I, Acta Arith., 7, 87-106 (196162) · Zbl 0100.03801
[8] Fogels, E., On the zeros of Hecke’s L-functions, III, Acta Arith., 7, 225-240 (196162) · Zbl 0105.26603
[9] Fogels, E., On the zeros of L-functions, Acta Arith., 11, 67-96 (1965) · Zbl 0136.03004
[10] Fogels, E., Approximate functional equations for Hecke’s L-functions of quadratic fields, Acta Arith., 16, 161-178 (196970) · Zbl 0198.07004
[11] Fogels, E., On the zeros of a class of L-functions, Acta Arith., 18, 153-164 (1971) · Zbl 0215.07302
[12] Goldstein, L. J., A necessary and sufficient condition for the Riemann hypothesis for zeta functions attached to eigenfunctions of the Hecke operators, Acta Arith., 15, 205-215 (196869) · Zbl 0192.39603
[13] Good, A., Approximative Funktionengleichung und Mittelwertsätze für Dirichletreihen, die Spitzenformen assoziiert sind, Comm. Math. Helvetici, 50, 327-361 (1975) · Zbl 0315.10038
[14] Good, A., Beitraege zur Theorie der Dirichletreihen, die Spitzenformen zugeorderet sind, J. Number Theory, 13, 18-65 (1981) · Zbl 0446.10022
[15] A.Good,The square mean of Dirichlet series associated to cusp forms, to appear. · Zbl 0497.10016
[16] Heath-Brown, D. R., On the density of the zeros of the Dedekind zeta-functions, Acta Arith., 33, 169-181 (1977) · Zbl 0325.12003
[17] E.Hecke,Dirichlet series, modular functions and quadratic forms, The Institute for Advanced Study (1938).
[18] Hinz, J., Über die Nullstellen der Heckeschen Zetafunktionen in algebraischen Zahlkörpern, Acta Arith., 31, 167-193 (1976) · Zbl 0304.12011
[19] Hinz, J., Eine Erweiterung der Nullstellenfreien Bereiches der Heckeschen Zetafunktionen und Primidealen in Idealklassen, Acta Arith., 38, 209-254 (1980) · Zbl 0368.12006
[20] Huxley, M. N., The large sieve inequality for algebraic number fields, III:Zero-density results, J. London Math. Soc., (2), 3, 233-240 (1971) · Zbl 0213.07101
[21] Jacquet, H.; Shalika, J. A., A non-vasnishing theorem for zeta functions of GL_n, Invent. Math., 38, 1-16 (1976)
[22] Lagarias, J. C.; Montgomery, H. L.; Odlyzko, A. M., A lower bound for the least prime ideal in Chebotarev density theorem, Invent. Math., 54, 271-296 (1979) · Zbl 0401.12014
[23] E.Landau,Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Idealen, Chelsea Publ. Co., 1949. · Zbl 0045.32202
[24] S.Lang,Algebraic Number Theory, Addison-Wesley, 1970. · Zbl 0211.38404
[25] Lang, S., On the zeta function of number fields, Invent. math., 12, 337-345 (1971) · Zbl 0217.04301
[26] R. P.Langlands,L-functions and automorphic representations, Proc. Intern. Congress of Math., Helsinki (1978). · Zbl 0426.12007
[27] Lavrik, A. F., On functional equations of Dirichlet functions, Math. U.S.S.R.-Izvestija, 1, 421-432 (1967) · Zbl 0188.10402
[28] Lavrik, A. F., An approximate functional equation for the zeta function of Hecke in an imaginary quadratic field, Math. Notes, 2, 779-783 (1967)
[29] Lavrik, A. F., Functional and approximate functional equations of the Dirichlet functions, Math. Notes, 3, 388-393 (1968)
[30] Lavrik, A. F., Approximate functional equations for Dirichlet functions, Math. U.S.S.R.- Izvestija, 2, 128-179 (1968) · Zbl 0188.10403
[31] C. G.Lekkerkerker,On the zeros of a class of Dirichlet series, Ph. D. Thesis (1955). · Zbl 1173.30301
[32] Y.Manin,Modular forms and number theory, Proc. Intern. Congress of Math., Helsinki (1978).
[33] Mitsui, T., On the prime ideal theorem, J. Math. Soc. Japan, 20, 233-247 (1968) · Zbl 0172.06102
[34] Montgomery, H. L., Mean and large values of Dirichlet polynomials, Invent. Math., 8, 334-345 (1969) · Zbl 0204.37301
[35] Montgomery, H. L., Zeros of L-functions, Invent. Math., 8, 346-354 (1969) · Zbl 0204.37401
[36] Montgomery, H. L.; Vaughan, R. C., Hilbert’s inequality, J. London Math. Soc., (2), 8, 73-82 (1974) · Zbl 0281.10021
[37] C. J.Moreno,Explicit formulas in the theory of automorphic forms, Springer Lecture Notes no. 626 (1977), pp. 73-126.
[38] C. J.Moreno,A necessary and sufficient condition for the Riemann hypothesis for Ramanujan’s zeta function, Illinois J. Math. (1973-74), pp. 107-114. · Zbl 0274.10032
[39] Motohashi, Y., A note on the mean value of the Dedekind zeta function of the quadratic fields, Math. Ann., 168, 123-127 (1970) · Zbl 0198.06902
[40] A. P.Ogg,Modular forms and Dirichlet series, Benjamin, 1969. · Zbl 0191.38101
[41] Ogg, A. P., A remark on the Sato-Tate conjecture, Invent. Math., 9, 198-200 (196970) · Zbl 0219.14013
[42] Randol, B., Generalized zeta-functions, Ark. för Mat., 5, 101-111 (1963) · Zbl 0196.43602
[43] Rankin, R. A., Contribution to the theory of Ramanujan’s τ(n) and similar arithmetical functions, I, II, III, Proc. Cambridge Phil. Soc., 35, 351-372 (19391940) · JFM 65.0353.01
[44] Redmond, D., A density theorem for a class of Dirichlet series, Illinois J. Math., 24, 296-312 (1980) · Zbl 0377.10021
[45] Selberg, A., Bemerkungen über eine Dirichletreihe, die mit der Theorie der Modulformen nahe verbunden ist, Arch. Math. Naturvid., 43, 47-50 (1940) · JFM 66.0377.01
[46] J. P.Serre,Une interprétation des congruences relatives à la fonction τ de Ramanujan, Sem. Delange-Pisot-Poitou, 9 année, no. 14 (1967-68).
[47] J. P.Serre,Abelian l-adic representations and elliptic curves, Benjamin, 1968. · Zbl 0902.14016
[48] Shahidi, F., On nonvanishing of L-functions, Bull. A.M.S. (new series), 2, 462-464 (1980) · Zbl 0441.12001
[49] Sokolowskii, A. V., A theorem on the zeros of Dedekind’s zeta functions and the distance between «neighboring» prime ideals (russian), Acta Arith., 13, 321-334 (196768)
[50] Stas, W., An explicit estimate for zeros of Dedekind zeta functions, Acta Arith., 37, 43-54 (1980) · Zbl 0494.10026
[51] J. T.Tate,Algebraic cycles and poles of zeta functions, in «Arithmetical Algebraic Geometry», ed. by O.Schilling, Harper and Row (1963), pp. 93-110.
[52] E. C.Titchmarsh,The theory of the Riemann zeta function, Oxford U.P., 1951. · Zbl 0042.07901
[53] Weil, A., Number of solutions of equations in finite fields, Bull. A.M.S., 55, 497-508 (1949) · Zbl 0032.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.